RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 168, Number 1, Pages 80–97 (Mi tmf6665)  

Wave packets and statistics concerned with SUSY-QM partners of Paul trap Hamiltonians

M. Gianfreda, G. Landolfi

Dipartimento di Fisica, Università del Salento and I.N.F.N. Sezione di Lecce, Lecce, Italy

Abstract: We consider time-dependent quadratic Hamiltonians in the supersymmetric quantum mechanical framework. We study the quantum mechanical properties of some basic states in the fermionic sector of the Hilbert space. To understand the differences between the bosonic and fermionic sectors better, we focus on periodic quadratic Hamiltonians of the Paul-trap type.

Keywords: Darboux intertwining, nonstationary supersymmetric quantum mechanics, Heisenberg–Weyl algebra, nonclassical state

DOI: https://doi.org/10.4213/tmf6665

Full text: PDF file (1975 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 168:1, 924–938

Bibliographic databases:


Citation: M. Gianfreda, G. Landolfi, “Wave packets and statistics concerned with SUSY-QM partners of Paul trap Hamiltonians”, TMF, 168:1 (2011), 80–97; Theoret. and Math. Phys., 168:1 (2011), 924–938

Citation in format AMSBIB
\Bibitem{GiaLan11}
\by M.~Gianfreda, G.~Landolfi
\paper Wave packets and statistics concerned with SUSY-QM partners of~Paul trap Hamiltonians
\jour TMF
\yr 2011
\vol 168
\issue 1
\pages 80--97
\mathnet{http://mi.mathnet.ru/tmf6665}
\crossref{https://doi.org/10.4213/tmf6665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3166272}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...168..924G}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 168
\issue 1
\pages 924--938
\crossref{https://doi.org/10.1007/s11232-011-0075-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293631800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79961146151}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6665
  • https://doi.org/10.4213/tmf6665
  • http://mi.mathnet.ru/eng/tmf/v168/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:62
    References:24
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019